# SDR ASAA2017050420635

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,999 hours, 10,534 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195219
- Part serial: 115195250385
- Condition: Defective
- Location: E&E Bay
- Part time: 11,249 hours, 3,249 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF ELEC LIGHT ILLUMINATING. GROUNDED - YES. ACCOMPLISHED TSR. REPLACED SPCU REF MM 24-34-11-400-801. INSTALLATION TEST CK'D GOOD PER THE SAME. OBSERVED THAT THE TR UNIT FAULT LIGHT WAS ILLUMINATED. ACCOMPLISHED FIM 24-31 TASK 826. FOUND TRU 3 READING NO VOLTAGE AT THE GAUGE. PER THE FIM, SPCU WAS BAD FROM STOCK. REPLACED SPCU REF MM 24-34-11-400-801. INSTALLATION TEST OPS CK'D GOOD PER THE SAME. VOLTAGE GOOD FOR ALL 3 TRU'S AND FAULT LIGHT EXTINGUISHED.
